# SDR CA160217001

- Difficulty date: February 15, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 429
- Aircraft time: 51 hours
- Engine: Pwc PW207D
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Spring
- Part number: 429310201105
- Condition: Debonded
- Location: Pitch Restraint
- Part time: 73 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DEBONDING BETWEEN INNER MEMBER AND OUTER MEMBER OF ASSY.  THE PITCH RESTRAINT SPRING ASSY DID HAVE AN ASB 429-13-10 ON 29 APRIL 2013 ON A LIMITED QUANTITY OF UNITS THAT WERE MANUFACTURED WITH INADEQUATE ADHESIVE MIX RATIO BETWEEN THE TUBE AND THE HOUSING. THIS CONDITION MAY CAUSE A BOND LINE SEPARATION. ACFT WAS NOT PART OF THE HELICOPTERS AFFECTED.
